Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
transgal

Accutane & Topical Vitamin A

Recommended Posts

confused.gif I recently purchased the Vitamin Cure and have tried it a couple of times and have had dizziness just like I did when I took the Accutane. I have tried to take Accutane a couple of times but it just doesn't agree with me. I have gotten severe headaches, dizziness and heart palpitations. The topical Vitamin A gives me dizziness as well. Is this a normal response? I feel pretty helpless because I can't seem to tolerate medications well. I have allergies to to tetracyclines as well. However I am taking Bactrim for about 2 months. I haven't seen alot of improvement but only a little. I am desperate to find something to work for me. My derm has given me Spirnolactone too, but this gives me dizziness and nausea as well. The dizziness may be the side effect from the other drugs I have tried recently and is adding to the problem. It is a dilema and I can't figure it out. I just know the meds make me feel like crap. Should I try the Spiro again or wait it out a bit until the other side effects settle down.

Please respond.

Share this post


Link to post
Share on other sites

Hi transgal, that really sucks that all those meds cause such horrible side effects. There is a thread over on the over-the-counter medications on the Vitamin Cure topical vitamin A. No one, so far, has complained of dizziness in that forum.

Good luck. I hope you find something that can help without causing a lot of other problems!!

Share this post


Link to post
Share on other sites

have u tried taking the meds with food? when i was first put on adoxa and the pill, if i took either of those on a empty stomach i threw up a few minutes later. but taking after or with food makes it a lot better.

Share this post


Link to post
Share on other sites

Thanks for your replies. I looked at the thread about the topical vitamin A cure. I don't really know if this is my solution anyway. I don't seem to have a real major problem with oil on the surface of my skin but it does seem to get trapped under the surface and I get cystic acne. Since January it has went out of control. I developed contact dermatitis from makeup as well and still can't seem to tolerate makeup. That really upsets me. I can't even cover it up.

The side effects I am getting could be two-fold. I didn't start noticing the dizziness until I tried Amnesteem at the first of the month. Our pollen count here is really bad and messing with my allergies as well. My husband is even complaining about his sinuses and being a little dizzy.

Anyone know of a good cleansor that will unblock the pores without being too irritating?

I used to use a Benzol Peroxide was and that kept me pretty clear but my skin is too sensitive right now.

What do you think of Clindamycin Lotion? I have been using that forever and can't tell if it is helping much.

Share this post


Link to post
Share on other sites

How do you get internal side effects (dizziness etc) from a cream you put on your face? Inhaling it or something?

Share this post


Link to post
Share on other sites
How do you get internal side effects (dizziness etc) from a cream you put on your face? Inhaling it or something?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×